# SDR COEA2016041901965

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N965FE
- Make and model: Cessna 208B
- Aircraft serial: 0084
- Aircraft time: 12,500 hours, 16,100 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Pod
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 100 & AIR TURN BACK DISCREPANCY.  CARGO POD A DOOR OPENED IN FLIGHT.  NOSE COWL PLUG WENT OVERBOARD.  CREW ELECTED TO RETURN.  NO EMER WAS DECLARED & ACFT LANDED SAFELY.  POD A FWD LATCH WAS ADJUSTED SO DOOR WILL SHUT TIGHTER.  NO DAMAGE FOUND.
